Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2022 | 2018 | 2017 | 2016 | 2015 | 2014
Number of items: 6.

2022

Lu, Jianqiu and Li, Yuyuan and Mao, Xuerong and Pan, Jiafeng (2022) Stabilization of nonlinear hybrid stochastic delay systems by feedback control based on discrete-time state and mode observations. Applicable Analysis, 101 (3). pp. 1077-1100. ISSN 0003-6811

2018

Li, Yuyuan and Lu, Jianqiu and Kou, Chunhai and Mao, Xuerong and Pan, Jiafeng (2018) Robust discrete-state-feedback stabilization of hybrid stochastic systems with time-varying delay based on Razumikhin technique. Statistics and Probability Letters. ISSN 0167-7152

2017

Lu, Jianqiu and Li, Yuyuan and Mao, Xuerong and Qiu, Qinwei (2017) Stabilization of hybrid systems by feedback control based on discrete-time state and mode observations. Asian Journal of Control. pp. 1-10. ISSN 1561-8625

2016

Li, Yuyuan and Lu, Jianqiu and Kou, Chunhai and Mao, Xuerong and Pan, Jiafeng (2016) Robust stabilization of hybrid uncertain stochastic systems by discrete-time feedback control. Optimal Control Applications and Methods. pp. 1-20. ISSN 0143-2087 (In Press)

2015

You, Surong and Liu, Wei and Lu, Jianqiu and Mao, Xuerong and Qiu, Qinwei (2015) Stabilization of hybrid systems by feedback control based on discrete-time state observations. SIAM Journal on Control and Optimization. (In Press)

2014

Mao, Xuerong and Liu, Wei and Hu, Liangjian and Luo, Qi and Lu, Jianqiu (2014) Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations. Systems and Control Letters, 73. pp. 88-95. ISSN 0167-6911

This list was generated on Wed Feb 28 13:00:57 2024 GMT.